# SDR ASOA2016042214848

- Difficulty date: April 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK FS 565 - FS 677 HAS CORROSION DAMAGE.  REMOVED RT SIDE SEAT TRACK IAW AMM 53-00-49-000-801-A01.  INSTALLED NEW RT SIDE SEAT TRACK IAW AMM 53-00-49-400-801-A02.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M.
